# SDR COMA9531197

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357CA
- Make and model: Saab SF340A
- Aircraft serial: 340A044
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 004WS00
- Condition: Defective
- Location: Avionics
- Part time: 19,746 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CON FIG WARNING, DURING TAKEOFF ROLL.  REPLACED THE WARNING ELECTRONIC UNIT AND ACFT RETURNED TO SERVICE.
